Downloads: 304

Files in This Item:
File Description SizeFormat 
s00182-015-0464-z.pdf137.48 kBAdobe PDFView/Open
Title: Multimarket contact under demand fluctuations
Authors: Sekiguchi, Tadashi  kyouindb  KAKEN_id
Author's alias: 関口, 格
Keywords: Collusion
Demand fluctuations
Multimarket contact
Repeated games
Issue Date: Nov-2015
Publisher: Springer Berlin Heidelberg
Journal title: International Journal of Game Theory
Volume: 44
Issue: 4
Start page: 1033
End page: 1048
Abstract: The present paper studies repeated Bertrand oligopoly with multiple markets. The markets are subject to independent, stochastic fluctuations in demands. According to the literature, the demand fluctuations generally hinder collusion, while the multimarket contact sometimes facilitates it. We show that when only partial collusion is sustainable under a single market, the per-market expected profit under the most collusive equilibrium increases with the number of markets. Further, the difference between the total expected profit under full collusion and that under the most collusive equilibrium vanishes, if the number of markets goes to infinity. Thus the collusion-deterrence effects of fluctuated demands completely disappear in the limit.
Rights: The final publication is available at Springer via
The full-text file will be made open to the public on 1 November 2016 in accordance with publisher's 'Terms and Conditions for Self-Archiving'.
This is not the published version. Please cite only the published version.
DOI(Published Version): 10.1007/s00182-015-0464-z
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.